Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 424309, 7 pages
http://dx.doi.org/10.1155/2013/424309
Research Article

Approximate Controllability of a Semilinear Heat Equation

1Universidad de Los Andes, Facultad de Ciencias, Departamento de Matemática, Mérida 5101, Venezuela
2Universidad Central de Venezuela, Facultad de Ciencias, Departamento de Matemática, Caracas 1051, Venezuela

Received 8 April 2013; Accepted 11 September 2013

Academic Editor: Michael Grinfeld

Copyright © 2013 Hugo Leiva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugo Leiva, N. Merentes, and J. Sanchez, “Approximate Controllability of a Semilinear Heat Equation,” International Journal of Partial Differential Equations, vol. 2013, Article ID 424309, 7 pages, 2013. doi:10.1155/2013/424309